# SDR SB05059

- Difficulty date: May 11, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  FOUND EXTERIOR EMERGENCY LIGHTS AFT OF THE WINGS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.
